# SDR COEA2018032216819

- Difficulty date: March 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S53070205213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: RT INNER CHORD SPLICE AT FRAME 13 HAS LEVEL 2 CORROSION. REPLACED SPLICE WITH OEM PART.
